| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas alleging a display (dim/fading/color spectrum with moisture) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(4) 2018.Device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2018 with the following findings: the battery compartment had a leak.Bolus button had a leak.Moisture was confirmed to be inside all of the internal pump: on the display, on all boards, and in the battery compartment.The display was blank at power up, and due to moisture damage, the sound is not working.Due to the blank display, pump was unable to be investigated for the original complaint of display dim/fading/color spectrum.